# SDR AALA202502265368

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34125410
- Part serial: 2544
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EPSU (13WL) ON AFT GALLEY AREA. MAINTENANCE REPLACED EPSU (13WL) ON AFT GALLEY ARE I.A.W AMM 33-51-38-000-001-A AND AMM33-51-38-400-001-A.
